It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by beatle on February 11, 2000 at 00:41:41:

In Reply to: High blood pressure meds and nasal congestion.. posted by Leigh on February 07, 2000 at 13:25:52:

: I know this will sound crazy but I recently started taking Norvasc for high blood pressure and it seems like every since I have had a runny nose. I don't have a cold or feel any bad side effects other than this. Is it possible there could be a connection?

Anything I say should not substitute for advice from your doctor. It would be very rare that Norvasc has this side-effect. In less than one out of a thousand this is a side-effect. I would suggest talking to your doctor as you may just have a virus or allergies.
beatle1234a@ivillage.com

Follow Ups

All times are GMT -7. The time now is 03:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!